Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Leśniewski's Work and Nonclassical Set Theories

F. G. Asenjo
Studia Logica: An International Journal for Symbolic Logic
Vol. 36, No. 4 (1977), pp. 249-255
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014863
Page Count: 7
  • Download ($43.95)
  • Cite this Item
Leśniewski's Work and Nonclassical Set Theories
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[249]
    [249]
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255